# SDR ASOA2015021012197

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 31,797 hours, 29,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEFT ON TO OUTSIDE FWD FUSELAGE LIGHTS GLOWING FAINTLY,  LIGHT WOULD NOT ILLUMINATE WITH SWITCH ON .  OPS TEST OF THE EMERGENCY LIGHT IAW AMM 33-51-00, OPS CHECK IS GOOD, ACFT BACK TO SERVICE.
